# SDR SWIA202161495

- Difficulty date: June 23, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT WING - AILERON OUTBOARD HINGE FITTINGS INBOARD AND OUTBOARD PLATES AROUND THE MOUNTING BOLT HOLES ARE CORRODED. (FLAGGED & MARKED)     (C-CHECK RO 9/27/2021)    REMOVED CORROSION ON LEFT WING - AILERON OUTBOARD HINGE FITTINGS INBOARD AND OUTBOARD PLATES AROUND THE MOUNTING BOLT HOLES IAW CRJ700 SRM 51-21-06-001-001-A01, NO MATERIAL LOSS ACCORDING TO DWG CC670-18056 REV -A, RESTORED FINISH IAW CRJ700 SRM 51-25-16-001-001-A01
